

## COMMISSION ON ACCREDITATION FOR RESPIRATORY CARE

### IN PERSON/HYBRID PROVISIONAL SITE REVIEW WITH OCLS AGENDA

PROGRAM NAME: PROGRAM #:

### **DATE(S) OF SITE VISIT:**

#### AGENDA FOR A COARC IN-PERSON/HYBRID 3-DAY SITE VISIT WITH OFF-CAMPUS LAB SITES (OCLS)

The agenda will be finalized upon approval from the Team Captain and/or during the Pre- Visit meeting. The program will be responsible for arranging any virtual sessions during an In-Person Site Visit. Please highlight the sessions below that will need to be a Virtual/Hybrid meeting and list the name of the virtual platform the Program will be using here:

	Key Personnel		CoARC Site Visitors	
PD:	Cell #:	TC:	Cell #:	
DCE:	Cell #:	TM:	Cell #:	
	- · /		1 = 0=1	

Date/Time of PRE-VISIT MEETING (For SV Team, PD, and DCE)

### **DAY ONE**

The Program Director must discuss travel arrangements with the Team Captain to review at least 2 OCLS and the Base Campus. Must also review the following schedule to discuss the time allotted and the availability for each session.

Time/Location	Activity	Meeting Attendees
TBD  After videos are reviewed	Referee & Site Visit Team will randomly select 2 Off-Campus Labs to visit on-site.  Off-Campus Laboratory 1	<ol> <li>SV Visitor/Team</li> <li>Department Manager</li> <li>Lab Coordinator and/or Instructors</li> </ol>
	In Person	



TBD	Off-Campus Laboratory 2	1. SV Visitor/Team
After videos are	In Person	2. Department Manager
reviewed		3. Lab Coordinator and/or Instructors
TBD	Meet with ALL Off-Campus Lab	1. Site Visit Team
Can be scheduled	Instructors	2. Off-Campus Lab Instructors and/or Manager to represent each OCLS.
on Day 1 or Day 2	(60 Minutes)	List all names, ph. #s, and locations on the Pre-Registration form.
depending on the	In Person and/or Virtual	List air hames, pin. #3, and locations on the Fre Registration form.
time.		If Virtual – Provide Meeting ID/Link Only:

DAY TWO			
Time	Activity	Meeting Attendees	
8:00 AM 9:00 (60 minutes) Room #	Meet with RT Faculty and Tour Facilities In Person	<ol> <li>SV Team Captain Name and cell ph#</li> <li>SV Team Member Name and cell ph#</li> <li>PD Name and cell ph #</li> <li>DCE Name and cell ph #</li> <li>RT Faculty (if applicable)</li> </ol>	
9:00 AM 9:30 (30 minutes) Room #	Meet with Administration (Read Opening Script/ Need signature from Administration Rep on form) In Person  PD/DCE should remain in room while Opening Script is read.	(Provide Names, Credentials and Titles)  1. Site Visit Team 2. Dean 3. and/or Assoc Dean 4. President 5. and/or VP 6. Other Admin Reps	
9:30 AM 10:30 (60 minutes) Room #	Meet with PD and DCE only	1. SV Team 2. PD 3. DCE	



10:30 AM 11:00 (20-30 minutes) Room #	Meet with Medical Director In Person or Virtual	1. SV Team 2. Medical Director (provide names/titles here) 3. Co-Medical Director (if applicable)  If Virtual – Provide Meeting ID/Link only:	
11:00 AM 12:00 (60 minutes) Room # If Hybrid, will the room have a large screen w/ the virtual platform technology?	Meet with Study Group/ Advisory Committee Luncheon In Person and/or Virtual  (In person luncheon with the SV Team is highly recommended, preferred, and beneficial to the program)	If the Advisory Committee can meet in person a luncheon should be provided for a 60-minute session (11:00-12:00).  If hybrid/virtual, attendees must begin logging in at 10:55. The SV team will begin interview session 11:00-11:30. Lunch will be served at approximately at 11:30 for the SV Team, PD, DCE and Advisory Committee & it is helpful if it is served in a different location.  1. SV Team 2. Advisory Committee (List names all of members of public reps on the Advisory Committee on the Pre-Registration form provided in case someone can attend at the last minute.)  (if meeting with Medical Director is prior to Advisory – see the schedule above or if the meeting with the Medical Director is after Advisory then lunch should be serve first in consideration of the Medical Director's busy schedule.)  If Virtual – Provide Meeting ID/Link only:	
12:00 PM 12:30 (30 minutes) Room #	Meet with Support Personnel In Person	<ol> <li>SV Team         <ul> <li>(Provide name(s) and titles here and on Pre-Registration form)</li> </ul> </li> <li>Admissions/ Registrar</li> <li>Student Advisors/Counselors</li> <li>Librarian</li> <li>Administrative Assistant</li> <li>Science and Liberal Arts Instructors</li> <li>Informational Technology (IT)</li> <li>On-line Learning Director/Specialist</li> </ol>	
12:30 PM 1:30 (45-60 minutes) Room #	Meet with Off-Campus Lab Instructors In Person and/or Virtual This can be scheduled for Day 1 or Day 2 (If Clinical Preceptors/Instructors are available a separate session can be	<ol> <li>SV Team         List all names, ph #s, and locations on the Pre-Registration form.     </li> <li>Off-Campus Lab Instructors and/or Manager to represent each OCLS.         If Virtual – Provide Meeting ID/Link Only:     </li> </ol>	



	scheduled.)	
1:30 PM 2:00 (30 minutes) Room #	Meet with Respiratory Faculty Only (if applicable) In Person	SV Team     Names and Titles of RT Faculty ( <u>provide name(s) and titles here)</u>
2:00 PM 2:30 (30 minutes) Room #	Tour LMS of Course This session could start earlier	<ol> <li>SV Team – request types of information to be reviewed for didactic, lab, and clinicals.</li> <li>PD – will provide tour of Didactic and Labs</li> <li>DCE – will provide tour/information on tracking clinicals</li> </ol>
2:30 PM 4:00 (60-90 minutes) Room #	Review Days One and Two	SV Team Only     (PD and DCE should be available to answer any questions or provide additional information)

DAY THREE - (The times below on day 3 should be flexible, if needed)			
Time	Activity	Meeting Attendees	
9:00 AM 10:00 (60 minutes)	SV Team Preparation/Executive Session (Finalizing the SV Report)	Site Visit Team     (PD and DCE should be available if needed)	
10:15 AM 11:15 (60 minutes)	Meeting with Key Personnel to review details of the report and provide consultation (strengths, suggestions for enhancement, additional comments, and citations with suggestions, if needed.)	Required 1. SV Team 2. PD 3. DCE (Make sure the PD/DCE fully understand the report and to ask questions, as needed.)	
11:30 AM 12:00 (30 minutes)	Summation Meeting (Read Summation Script with the SV Report to be submitted to CoARC)	Required (provide names, credentials and titles below)  1. PD and DCE  2. Dean/Assoc Dean	



#### Room #

#### Note:

This time might need to be scheduled earlier depending on travel plans for the SV Team.

PD needs to provide a copy of the Summation Script to everyone that attends the Summation

PD should assist with collecting names/titles of those attending the Summation. (These names will be included in the report and need to be legible.)

- 3. VP and/ or President
- Optional
  4. Medical Director
- 5. Advisory Committee Chair (Highly Recommened)
- 6. Other Paid Faculty

#### **Additional Instructions:**

- **Hybrid Virtual Meetings** If necessary, programs can arrange virtual meetings with the Preceptors, Medical Director and/or Advisory Committee to meet with the SV Team to increase participation.
- ❖ Virtual/Hybrid Sessions & WIFI Consider the room and platform being used. Will a screen or large TV monitor be available? The SV Team will need to use the program's device/technology. The PD and/or DCE will need to assist with security, confidentiality, and strongly encouraging those attending to have video on so the SV Team can ask yes/no questions and receive a physical response (thumbs up/down). Once the meeting starts, the SV Team will need controls of the session so the PD/DCE can leave the room.

The SV Team will also need access to WIFI for their personal laptops.

- ❖ IT Department must be available as needed for technical difficulties.
- Clinical Instructors If you have paid clinical instructors, all are expected to be in attendance. If you use hospital preceptors you must work with employers on the Advisory Committee to ensure the attendance of at least one preceptor from each clinical affiliate.
- **List of Evidence** For questions regarding the List of Evidence, contact the Team Captain.
- ❖ PD and DCE must be available for questions throughout the visit.
- ❖ Include Names and Titles on Pre-Registration Form- Once Team Captain and PD have agreed upon the agenda. The PD will need to complete the Pre-Registration form of those attending scheduled meetings and specific sessions on the Agenda. Once complete, send both forms to the SV Team and Bonnie Marrs.



• Other Details to Consider: Please communicate with the SV Team to discuss Dietary Restrictions, preferred beverages, ground transportation to/from the school and to/from the college.

\*\*\*For additional questions, please contact your Team Captain\*\*\*